# SDR AALA20110927DFW01

- Difficulty date: September 27, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- Aircraft time: 62,326 hours, 32,448 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Inoperative
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED "DC BUS OFF" ANNUNCIATOR ILLUMINATED DURING CLIMBOUT.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED DIRECT CURRENT EMERGENCY POWER TRANSFER RELAY R2-326.  SYSTEM GROUND CHECK NORMAL OPERATION.
